Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A note on the numerical solution of the equation $ x^m+ax^n+b=0$


Author: Shu-Chuang Ting Kuan
Journal: Quart. Appl. Math. 12 (1954), 313-315
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/64477
MathSciNet review: 64477
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/64477
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society